Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 80

All articles in this issue are freely accessible.

Evaluation of bias in higher-order spectral estimation
V. V. Anh, N. N. Leonenko and L. M. Sakhno.
Theor. Probability and Math. Statist. 80 (2010), 1-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2541947
Lévy approximation of an impulse recurrent process with Markov switching
V. S. Korolyuk, N. Limnios and I. V. Samoilenko.
Theor. Probability and Math. Statist. 80 (2010), 15-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2541948
Inequalities for the distributions of functionals of sub-Gaussian vectors
V. V. Buldygin and E. D. Pechuk.
Theor. Probability and Math. Statist. 80 (2010), 25-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2541949
Prelimit and limit generalizations of the Pollaczek–Khinchin formula
D. V. Gusak.
Theor. Probability and Math. Statist. 80 (2010), 37-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2541950
Existence and uniqueness of solutions of stochastic differential equations with non-Lipschitz diffusion and Poisson measure
V. P. Zubchenko and Yu. S. Mishura.
Theor. Probability and Math. Statist. 80 (2010), 47-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2541951
Consistency of the least squares estimator of the amplitudes and angular frequencies of a sum of harmonic oscillations in models with long-range dependence
A. V. Ivanov.
Theor. Probability and Math. Statist. 80 (2010), 61-69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2541952
The heat equation with random initial conditions from Orlicz spaces
Yu. V. Kozachenko and K. I. Veresh.
Theor. Probability and Math. Statist. 80 (2010), 71-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2541953
The distribution of the supremum of $Θ$-pre-Gaussian shot noise processes
Yu. V. Kozachenko and I. V. Dariĭchuk.
Theor. Probability and Math. Statist. 80 (2010), 85-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2541954
Adaptive estimating equations for a location parameter constructed by using observations with admixture
R. Maĭboroda and O. Sugakova.
Theor. Probability and Math. Statist. 80 (2010), 101-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2541955
The law of large numbers for the max-scheme in Banach lattices
I. K. Matsak.
Theor. Probability and Math. Statist. 80 (2010), 111-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2541956
Path properties of multifractal Brownian motion
K. V. Ral’chenko and G. M. Shevchenko.
Theor. Probability and Math. Statist. 80 (2010), 119-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2541957
Comparing the efficiency of structural and functional methods in measurement error models
H. Schneeweiss and A. Kukush.
Theor. Probability and Math. Statist. 80 (2010), 131-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2541958
An estimator of the location parameter obtained from observations with admixture
O. Sugakova.
Theor. Probability and Math. Statist. 80 (2010), 143-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Convergence of option rewards for Markov type price processes modulated by stochastic indices. II
D. S. Silvestrov, H. Jönsson and F. Stenberg.
Theor. Probability and Math. Statist. 80 (2010), 153-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2541960